MathSciNet Relay Station
MathSciNet bibliographic data
MR1169645 81T40
Ambjørn, J.; Chekhov, L.; Makeenko, Yu. Higher genus correlators from the Hermitian one-matrix model. Phys. Lett. B 282 (1992), no. 3-4, 341–348.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement